MathSciNet Relay Station
MathSciNet bibliographic data
MR1937904 (2003h:60149) 60K37 (60F15)
Zerner, Martin P. W. A non-ballistic law of large numbers for random walks in i.i.d. random environment. Electron. Comm. Probab. 7 (2002), 191–197 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement